Alert archive / Ohio / Small Craft Advisories in 2014
Small Craft Advisory 11, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Apr 27, 2014, 3:21 PM EDT. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2014, 3:21 PM EDT (19:21 UTC)
- Expired
- Apr 29, 2014, 3:18 PM EDT
- In force
- 48 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
930 WHUS71 KCLE 271921 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 321 PM EDT SUN APR 27 2014 LEZ142>145-280330- /O.NEW.KCLE.SC.Y.0011.140427T1921Z-140429T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 321 PM EDT SUN APR 27 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT TUESDAY. EAST WINDS OF 10 TO 15 KNOTS WILL INCREASE TO 10 TO 20 KNOTS TONIGHT. AS A RESULT THE WAVES OF 2 TO 4 FEET ON THE WESTERN BASIN OF LAKE ERIE WILL BUILD TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
8 follow-up statements
371 WHUS71 KCLE 280120 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 920 PM EDT SUN APR 27 2014 LEZ142>145-280930- /O.CON.KCLE.SC.Y.0011.000000T0000Z-140429T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 920 PM EDT SUN APR 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. EAST WINDS OF 10 TO 20 KNOTS AND WAVES OF 3 TO 5 FEET WILL CONTINUE UNTIL LATE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
972 WHUS71 KCLE 280823 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 423 AM EDT MON APR 28 2014 LEZ142>145-281630- /O.CON.KCLE.SC.Y.0011.000000T0000Z-140429T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 423 AM EDT MON APR 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. * WINDS: EAST WINDS OF 15 TO 25 KNOTS WILL INCREASE TO NEAR 30 KNOTS THIS EVENING...THEN DECREASE TO 10 TO 20 KNOTS LATE TONIGHT. * WAVES: WAVES OF 4 TO 6 FEET WILL BUILD TO 5 TO 8 FEET THIS EVENING...THEN DECREASE TO 2 TO 4 FEET TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ148-149-168-169-281630- /O.NEW.KCLE.GL.A.0008.140429T0900Z-140429T2100Z/ GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 423 AM EDT MON APR 28 2014 ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON. * WINDS: SOUTHEAST WINDS WILL INCREASE TO NEAR 35 KNOT GALES ON TUESDAY MORNING...DECREASING TO 30 KNOTS BY LATE TUESDAY AFTERNOON. * WAVES: WILL BUILD TO 6 TO 9 FEET IN THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
020 WHUS71 KCLE 281411 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1011 AM EDT MON APR 28 2014 LEZ142>145-282215- /O.CON.KCLE.SC.Y.0011.000000T0000Z-140429T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 1011 AM EDT MON APR 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM TUESDAY FROM AVON POINT WEST INCLUDING THE ISLANDS. * WINDS: EAST WINDS TO 30 KNOTS WILL CONTINUE THROUGH THIS EVENING...THEN DECREASE TO 10 TO 20 KNOTS LATE TONIGHT. * WAVES: WAVES WILL BUILD TO 5 TO 8 FEET THIS AFTERNOON...THEN DECREASE TO 2 TO 4 FEET TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ061-282215- /O.EXA.KCLE.GL.A.0008.140429T0900Z-140429T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- 1011 AM EDT MON APR 28 2014 ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON. * WINDS: SOUTHEAST WINDS WILL INCREASE TO NEAR 35 KNOT GALES ON TUESDAY MORNING...DECREASING TO 30 KNOTS BY LATE TUESDAY AFTERNOON. * WAVES: WILL BUILD TO 6 TO 9 FEET IN THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ148-149-168-169-282215- /O.CON.KCLE.GL.A.0008.140429T0900Z-140429T2100Z/ GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1011 AM EDT MON APR 28 2014 ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON... A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON. * WINDS: SOUTHEAST WINDS WILL INCREASE TO NEAR 35 KNOT GALES TUESDAY MORNING...DECREASING TO 30 KNOTS BY LATE TUESDAY AFTERNOON. * WAVES: WILL BUILD TO 6 TO 9 FEET IN THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
799 WHUS71 KCLE 282007 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 407 PM EDT MON APR 28 2014 LEZ061-148-149-168-169-290415- /O.UPG.KCLE.GL.A.0008.140429T0900Z-140429T2100Z/ /O.NEW.KCLE.GL.W.0013.140429T0900Z-140429T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 407 PM EDT MON APR 28 2014 ...GALE WARNING IN EFFECT FROM 5 AM TO 5 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 5 PM TUESDAY FROM GENEVA ON THE LAKE TO RIPLEY NEW YORK. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTHEAST WINDS WILL INCREASE TO 35 KNOT GALES ON TUESDAY MORNING...DECREASING TO 30 KNOTS BY LATE TUESDAY AFTERNOON. * WAVES: WILL BUILD TO 6 TO 9 FEET IN THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ146-147-290415- /O.EXB.KCLE.SC.Y.0011.000000T0000Z-140429T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- 407 PM EDT MON APR 28 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM TUESDAY FROM AVON POINT TO GENEVA-ON-THE LAKE. * WINDS: EAST WINDS 15 TO 25 KNOTS WILL BECOME SOUTHEAST TO 30 KNOTS BY TUESDAY MORNING. * WAVES: WAVES WILL AVERAGE 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ142>145-290415- /O.CON.KCLE.SC.Y.0011.000000T0000Z-140429T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 407 PM EDT MON APR 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. * WINDS: EAST WINDS TO 30 KNOTS WILL CONTINUE THROUGH THIS EVENING...THEN DECREASE TO 15 TO 25 KNOTS LATE TONIGHT. * WAVES: WAVES OF 6 TO 10 FEET WILL SUBSIDE TO 1 TO 3 FEET ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
164 WHUS71 KCLE 290203 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1003 PM EDT MON APR 28 2014 LEZ061-148-149-168-169-291015- /O.CON.KCLE.GL.W.0013.140429T0900Z-140429T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1003 PM EDT MON APR 28 2014 ...GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT TUESDAY. * WINDS: SOUTHEAST WINDS WILL INCREASE TO 35 KNOT GALES ON TUESDAY MORNING...DECREASING TO 30 KNOTS BY LATE TUESDAY AFTERNOON. * WAVES: WILL BUILD TO 5 TO 9 FEET IN THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ142>145-290900- /O.CON.KCLE.SC.Y.0011.000000T0000Z-140429T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 1003 PM EDT MON APR 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. * WINDS: EAST WINDS TO 30 KNOTS WILL CONTINUE OVERNIGHT...THEN DECREASE TO 15 TO 25 KNOTS LATE OVERNIGHT. * WAVES: WAVES OF 5 TO 8 FEET WILL SUBSIDE TO 1 TO 3 FEET BY TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ146-147-291015- /O.CON.KCLE.SC.Y.0011.000000T0000Z-140429T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- 1003 PM EDT MON APR 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT TUESDAY. * WINDS: EAST WINDS TO 30 KNOTS WILL BECOME SOUTHEAST AT 15 TO 25 KNOTS AND THEN INCREASE TO 30 KNOTS BY TUESDAY MORNING. * WAVES: WAVES WILL AVERAGE 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LOMBARDY
517 WHUS71 KCLE 290831 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 431 AM EDT TUE APR 29 2014 LEZ142>145-290945- /O.CAN.KCLE.SC.Y.0011.000000T0000Z-140429T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 431 AM EDT TUE APR 29 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. EASTERLY WINDS HAVE SUBSIDED TO 10 TO 20 KNOTS WITH WAVES OF 2 TO 4 FEET...SO THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ LEZ061-148-149-168-169-291645- /O.CON.KCLE.GL.W.0013.140429T0900Z-140429T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 431 AM EDT TUE APR 29 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * WINDS: SOUTHEAST WINDS WILL INCREASE TO 35 KNOT GALES ON TUESDAY MORNING...DECREASING TO 30 KNOTS BY LATE TUESDAY AFTERNOON. * WAVES: WILL BUILD TO 5 TO 9 FEET IN THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ146-147-291645- /O.CON.KCLE.SC.Y.0011.000000T0000Z-140429T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- 431 AM EDT TUE APR 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS: SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS ON TUESDAY MORNING...AND DECREASE TO 10 TO 20 KNOTS THIS EVENING. * WAVES: WAVES WILL AVERAGE 3 TO 6 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
569 WHUS71 KCLE 291324 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 924 AM EDT TUE APR 29 2014 LEZ061-148-149-168-169-292100- /O.CON.KCLE.GL.W.0013.000000T0000Z-140429T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 924 AM EDT TUE APR 29 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * WINDS: SOUTHEAST GALES TO 35 KNOTS WILL DECREASE TO 30 KNOTS BY LATE THIS AFTERNOON. * WAVES: 4 TO 8 FEET IN THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ146-147-292000- /O.CON.KCLE.SC.Y.0011.000000T0000Z-140429T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- 924 AM EDT TUE APR 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS: SOUTHEAST WINDS 15 TO 25 KNOTS WILL DECREASE TO 10 TO 20 KNOTS BY LATE AFTERNOON. * WAVES: WAVES 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
792 WHUS71 KCLE 291918 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 318 PM EDT TUE APR 29 2014 LEZ148-149-300330- /O.CAN.KCLE.GL.W.0013.000000T0000Z-140429T2100Z/ /O.NEW.KCLE.SC.Y.0012.140429T1918Z-140430T1400Z/ GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 318 PM EDT TUE APR 29 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: SOUTHEAST GALES HAVE DIMINISHED TO 30 KNOTS AND WILL CONTINUE TO DIMINISH TO 15 TO 25 KNOTS TONIGHT THEN TO 10 TO 20 KNOTS WEDNESDAY MORNING. * WAVES: 2 TO 4 FEET WILL SUBSIDE TO 1 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-168-169-292030- /O.CAN.KCLE.GL.W.0013.000000T0000Z-140429T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 318 PM EDT TUE APR 29 2014 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. WINDS HAVE DIMINISHED BELOW GALE FORCE. $$ LEZ146-147-292030- /O.CAN.KCLE.SC.Y.0011.000000T0000Z-140429T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- 318 PM EDT TUE APR 29 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED BELOW THE SMALL CRAFT ADVISORY THRESHOLD. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Apr 27, 1:15 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Apr 27, 1:15 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 115 PM EDT SUN APR 27 2014 .SYNOPSIS... A RIDGE OF HIGH PRESSURE WILL SHIFT EAST OF THE REGION TODAY AS LOW PRESSURE MOVES THROUGH THE CENTRAL PLAINS. THE LOW WILL MOVE SLOWLY EAST EARLY NEXT WEEK REACHING SOUTHERN WISCONSIN ON TUESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATE...ONLY MINOR CHANGES MADE AT THIS TIME. STILL THINKING CLOUDS WILL THIN A BIT NORTHWEST FOR THE AFTERNOON AND YIELD -PARTLY- SUNNY CONDITIONS. ACROSS NWRN PA...SATELLITE SHOWS CLOUDS MOVING SOUTHWEST INTO THE AREA FROM NY. BELIEVE THESE WILL OVERSPREAD THE AREA AND PROBABLY GET INTO NERN OHIO BEFORE THINNING AND BREAKING THIS AFTERNOON. PREVIOUS DISCUSSION... LOW CLOUDS WILL SLOWLY ERODE OVER THE REGION THROUGH MID MORNING. THIS SHOULD ALLOW FOR SOME FILTERED SUNSHINE AS HIGH LEVEL CLOUD COVER FLOWS ACROSS THE AREA. FLOW OFF OF LAKE ERIE WILL MAKE IT COOLER NEAR THE LAKESHORE TODAY. HOWEVER INLAND LOCATIONS WILL STILL BE IN THE 60 TO 65 RANGE. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... LOW PRESSURE OVER THE PLAINS WILL BECOME THE DOMINANT FEATURE FOR THE SHORT TERM FORECAST AS IT SLOWLY DRIFTS EASTWARD FROM THE CENTRAL PLAINS. SEVERAL PIECES OF JET ENERGY WILL ROTATE AROUND THIS UPPER LEVEL LOW THROUGH WEDNESDAY. THE FIRST WAVE WILL MOVE INTO THE REGION AS A WARM FRONT LIFTS TOWARD LAKE ERIE. THIS SHOULD SPREAD RAIN INTO THE AREA BY MONDAY AFTERNOON AND CONTINUE INTO TUESDAY. THE THREAT OF THUNDER WILL INCREASE THROUGH THE DAY ON MONDAY BUT AT THIS POINT HAVE ONLY PLACED CHANCE WORDING. TUESDAY SHOULD BE A WARM DAY AS WE AWAIT THE NEXT PIECE OF JET ENERGY TO ROTATE INTO OHIO. ADDED WARMTH AND MOISTURE ON TUESDAY SHOULD ALLOW FOR SCATTERED THUNDERSTORMS...MAINLY DURING THE AFTERNOON. A STEADIER RAIN MAY DEVELOP TUESDAY NIGHT INTO WEDNESDAY AS LOW PRESSURE MOVES INTO THE CENTRAL LAKES AND TOSSES A COLD FRONT ACROSS THE REGION. MONDAY WILL BE PLAGUED WITH INCREASING CLOUD COVER AND THE EXPECTATION OF RAIN FOR ALL LOCATIONS BY LATE AFTERNOON. THIS SHOULD HELP KEEP A LID ON HIGH TEMPERATURES. HOWEVER MOST LOCATIONS WILL STILL BE ABLE TO WARM INTO THE 60S. THE ONLY EXCEPTION MAY BE ACROSS NW OHIO NEAR TOLEDO WHERE FLOW OFF OF LAKE ERIE MAY KEEP THEM IN THE 50S. WARMER TUESDAY WITH HIGHS APPROACHING 70...ASSUMING WE SEE SOME FILTERED SUNSHINE. WEDNESDAY WILL AGAIN BE WARM BUT LIKELY A FEW DEGREES COOLER THAN TUESDAY WITH INCREASED CLOUD COVER AND THUNDER CHANCES. && .LONG TERM /THURSDAY THROUGH SUNDAY/... THE CUTOFF LOW OVER THE UPPER LAKES WILL START TO LIFT NE ON THU BUT S/W'S WILL CONTINUE TO ROTATE SE INTO THE BROAD UPPER TROUGH TO KEEP GENERAL TOUGHING OVER THE LAKES THRU SAT. THE MODELS SHOW SOMEWHAT OF A DRY SLOT THAT MAY BE OVER A GOOD PART OF THE CWA ON THU FOLLOWING THE INITIAL COLD FRONT BUT MOISTURE WRAPS SE BACK OVER THE AREA FOR THU NIGHT AND HANGS AROUND THRU SAT. ON AVERAGE...EXPECT NUMEROUS SHRA THRU THE PERIOD WITH MOSTLY CLOUDY CONDITIONS AND BELOW NORMAL TEMPS...THUS TYPICAL OF THE PAST 6 MONTHS. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... VFR CONDITIONS WILL CONTINUE THIS AFTERNOON INTO TONIGHT. HOWEVER CLOUDS WILL THICKEN AND LOWER OVERNIGHT AHEAD OF APPROACHING SYSTEM. SOME CIGS WILL LOWER TO 4K FT SERN PORTION OF FORECAST AREA BY DAYBREAK MON. GUSTY NE FLOW WILL TURN TO THE EAST. .OUTLOOK...NON VFR PROBABLE AT TIMES FROM MONDAY AFTERNOON INTO FRIDAY IN SHRA. CHANCE OF A FEW TSRA MONDAY AFTERNOON. && .MARINE... ENE WINDS SHOULD STAY JUST LIGHT ENOUGH TO KEEP CONDITIONS UNDER SCA CRITERIA ON THE WEST END OF THE LAKE UNTIL ABOUT MIDNIGHT THEN WINDS WILL INCREASE TO 15 TO 25 KNOTS AND PRODUCE 4 TO 6 FOOT WAVES ON THE WEST END UNTIL ABOUT DAYBREAK TUE. BY TUE...WINDS WILL START TURNING MORE SE AND DOWNSLOPE FLOW INTO THE EAST HALF OF THE LAKE WILL BE ON THE INCREASE TO THE SCA ON THE WEST END WILL BE TRADED FOR A SCA ON THE EAST HALF THAT MAY LAST INTO MIDDAY WED. A COLD FRONT MOVES THRU THE LAKE WED NIGHT TO VEER THE FLOW TO SW BUT WIND SPEEDS LOOK TO RUN MOSTLY 10 TO 15 KNOTS THRU THU. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...MULLEN NEAR TERM...TK/MULLEN SHORT TERM...MULLEN LONG TERM...ADAMS AVIATION...DJB MARINE...ADAMS/DJB
Hazardous weather outlook, Apr 27, 3:47 AM EDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 347 AM EDT SUN APR 27 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-280800- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 347 AM EDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-280800- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 347 AM EDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.